MathSciNet Relay Station
MathSciNet bibliographic data
MR1293075 (95k:60055) 60F05 (60C05 60J65)
Aldous, David J.; Pitman, Jim Brownian bridge asymptotics for random mappings. Random Structures Algorithms 5 (1994), no. 4, 487–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement